NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good evening doctor, for about 4days now i have been having headaches and stomach pains plus i have been nauseated and weak ,although i started malaria treatment yesterday (lonart) ,then headaches are still there"

    User Avatar
    A 22 years year old female asked:
    2 years ago
    Good evening doctor, for about 4days now i have been having headaches and stomach pains plus i have been nauseated and weak ,although i started malaria treatment yesterday (lonart) ,then headaches are still there
    Dr. oluwadahunsi o answered:
    2 years ago
    Sorry for the discomfort the symptoms are synonymous to what malaria could cause it takes takes a while for the drug to take effect kindly add tab paracetamol 1g three times daily for at least 2 days will sort out the headache. I you don't feel better in 48 hours kindly see your physician.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app